Ukrainian Mathematical Journal

, Volume 69, Issue 11, pp 1762–1771 | Cite as

On a Banach Algebra Generated by the Bergman Operator, Constant Coefficients, and Finitely Generated Groups of Shifts

  • V. A. Mozel’

We study a Banach algebra generated by the Bergman operator, constant coefficients, and shifts formed by finitely generated commutative groups of hyperbolic transformations of a unit disk acting in the Lebesgue space L p , p > 1, and obtain an efficient criterion for the operators from the considered Banach algebra to be Fredholm operators.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    N. L. Vasilevskii, “Symbols of operator algebras,” Dokl. Akad. Nauk SSSR, 235, No. 1, 15–18 (1977).MathSciNetzbMATHGoogle Scholar
  2. 2.
    A. B. Antonevich, Linear Functional Equations. Operator Approach [in Russian], Universitetskoe, Minsk (1988).Google Scholar
  3. 3.
    G. S. Litvinchuk, Boundary-Value Problems and Singular Integral Equations with Shift [in Russian], Nauka, Moscow (1977).Google Scholar
  4. 4.
    Y. I. Karlovich, “Local-trajectory method for the investigation of invertibility in C*-algebras of operators with discrete groups of shifts,” Dokl. Akad. Nauk SSSR, 299, No. 3, 546–550 (1988).Google Scholar
  5. 5.
    Yu. I. Karlovich, “Local-trajectory method and isomorphism theorems for nonlocal C*-algebras,” Oper. Theory: Adv. Appl., 170, 137–166 (2007).MathSciNetzbMATHGoogle Scholar
  6. 6.
    B. A. Plamenevskii, Algebras of Pseudodifferential Operators [in Russian], Nauka, Moscow (1986).Google Scholar
  7. 7.
    G. Dzhanginbekov, “On the algebra generated by polykernel operators with shift,” Dokl. Akad. Tadzhik. SSR, 34, No. 7, 399–403 (1991).MathSciNetGoogle Scholar
  8. 8.
    I. M. Gel’fand, D. A. Raikov, and G. E. Shilov, Commutative Normed Rings [in Russian], Fizmatgiz, Moscow (1960).zbMATHGoogle Scholar
  9. 9.
    M. A. Naimark, Normed Rings [in Russian], Nauka, Moscow (1968).Google Scholar
  10. 10.
    S. Bochner and R. S. Phillips, “Absolutely convergent Fourier expansion for noncommutative normed rings,” Ann. Math., 43, No. 2, 409–418 (1942).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • V. A. Mozel’
    • 1
  1. 1.Department of Hydroacoustics, Institute of GeophysicsUkrainian National Academy of SciencesOdessaUkraine

Personalised recommendations